# SDR AALA20011086

- Difficulty date: May 21, 2001
- Submitted: June 14, 2001
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 2400 · Electrical Power System
- Part: Generator
- Part number: 766088
- Condition: Inoperative
- Location: Apu
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

SFO - FLT 1402 - EN ROUTE SFO-DFW, APU AUTO SHUTDOWN RESULTING IN APU GENERATOR GOING OFFLINE.  AIR INTERRUPTED AND DECLARED EMERGENCY.  LANDED WITHOUT INCIDENT.  REPLACED RIGHT IDG, WHICH HAD BEEN PREVIOUSLY MEL'D.  ALSO REPLACED APU ELECTRONIC CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
